# SDR DALA2025032802314

- Difficulty date: March 23, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0876701) CORROSION AND DAMAGE ON AFT CARGO R/H ZEE CHANEL BETWEEN STA 727 AND STA 767. REMOVED AND REPLACED DAMAGED ZEE CHANNEL ON AFT CARGO R/H BTWN STA 727 AND STA 767 IAW B737 -800 SRM 51-40-02-0G AND COMPLYING WITH DWG 146A7500.
